# SDR UALA2012012000438

- Difficulty date: January 19, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 54,614 hours, 15,271 cycles
- Engine: Pwa PW2037
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D01847
- Condition: Loose
- Location: Stab Trim
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTN STAB TRIM CB B19 POPS WHEN ELEC PEDESTAL TRIM SWITCHES ARE MOVED.  FOUND STCM CONN D01847 LOOSE BY 1 TURN.  REMOVED & INSPECTED LOCK MECH.  CLEANED & SECURED.  CHECKED ALL REMAINING CONNECTORS OKAY.  OPERATED ALT SYS MANY TIMES OK.
